MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference nr: (b)(4).Investigation outcome: the device alarmed for various technical faults and switched into safety ventilation.The reported issue can be evidenced from attached device logs.The issue could not be reproduced.Local service engineer upgraded the device to the last software version (3.1.1) the device passed all calibration and tests in service software.The reported issue could not be reconstructed.This case is considered as closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: "as per the end user, ventilator has shut down itself with continuous audible alarms.After the end user turned on the device, alarms stopped.There were technical faults.Tf 346040, tf 346054, tf 346041, tf385002." it was marked in the complaint that no patient was involved.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
christof müller
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24257594
Report Number3001421318-2026-00052
Device Sequence Number8327218
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)220927(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryTC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610010
Device Catalogue Number1610010
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/04/2026
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown